# SDR GTIA030610

- Difficulty date: June 29, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accoustic Liner
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 2 ENGINE THRUST REVERSER INNER ACCOUSTIC CORE MISSING/DELAMINATED AND 1 PIN WELD LOOSE.  REPAIRED DAMAGED AREA.  (M)
